Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Article

Common, A.K and Sommen, F. (1994) Special Bi-Axial Monogenic Functions. Journal of Mathematical Analysis and Applications, 185 (1). pp. 189-206. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Common, A.K. and Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Conference or workshop item

Common, A.K. and Sommen, F. (1993) Cauchy transforms and bi-axial monogenic power functions. In: Brackx, F. and Delanghe, R. and Serras, H., eds. Fundamental theories of physics. Kluwer Academic Publ pp. 85-90. ISBN 0-7923-2347-5. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 25 03:50:04 2014 BST.